Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

What is the cause of recurring loose motions with mucus and foul odor in a 3 year old ?

MY DAUGHTER IS 3 YRS AND FROM 6 MONTHS SHE IS BEEN SUFFERING FROM BOWEL ,SHE WILL BE ALRIGHT BUT SUDDENLY SHE PASSES LOOSE STOOLS WITH MUCUS AND SOME TIMES DYSENTRY AND WITH FOWL SMELL,SHE HA SBEEN PRESCRIBE NOW WITH METROGYL F 5ML TWICE A DAY AND MINTONIA ,ARBOLIV,G NORM SACHET,AND TODAY SHE HAD GREENS CURRY AND RICE AND TWO TIMES SHE HAS PASSED GREEN LOOSE STOOLS WITH MUCUS SHE WAS ALRIGHT IN THESE 3DAYS BUT TODAY IT IS LIKE THIS....PLS ADVICE
Asked On : Tue, 2 Aug 2011
Answers:  1 Views:  392
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi,thanks for query.The symptoms are suggestive of infection in intestine.As antibiotics are given,please complete the course and wait for some time.this should be cured.please avoid giving her food from out side and give her light diet.If this does not help then go for stool test to know the exact problem.
wishing her good health.
Answered: Tue, 2 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor